# SDR SWAA2016111409608

- Difficulty date: October 16, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N605SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27956
- Aircraft time: 66,718 hours, 53,333 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN WHEEL WELL COMPARTMENT PRESSURE DECK CRACK WEB CRACKED BETWEEN BS 664 TO BS 675, BETWEEN 31 TO RBL 48.  REPAIRED WEB IAW EA.
